Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin for 4 weeks

Posted by janey girl on August 27, 1999, at 20:02:13

In reply to Re: Response to LD, posted by nancy on August 27, 1999, at 18:32:40

Hi everybody,

I'm glad I started reading the Wellbutrin thread.
I've been on it for 4 weeks now, and while I had terrible
diarrhea at first, now I am constipated. Now I
know why.

I've noticed some weight loss, although since I
don't own a scale anymore, I have no idea how much.

Since I've been on the Wellbutrin, I seem to have
become numb, and some of it may be "self-inflicted."
I notice I am also less tolerant and more bitchy/
moody, and maybe the stress is bothering me more?

Re: The numbness -- If I let myself "feel" then
I just lose it. I've put up a big wall around me
right now, and nobody's getting through.

Anyone else having similar stuff with regard to

janey girl




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:janey girl thread:9449